Stebėti
Balázs Bárány
Balázs Bárány
Associate Professor, Department of Stochastics, Budapest University of Technology and Economics
Patvirtintas el. paštas math.bme.hu - Pagrindinis puslapis
Pavadinimas
Cituota
Cituota
Metai
Hausdorff dimension of planar self-affine sets and measures
B Bárány, M Hochman, A Rapaport
Inventiones mathematicae 216, 601-659, 2019
1342019
On the dimension of the graph of the classical Weierstrass function
K Barański, B Bárány, J Romanowska
Advances in Math 265, 32-59, 2014
782014
Ledrappier–Young formula and exact dimensionality of self-affine measures
B Bárány, A Käenmäki
Advances in Mathematics 318, 88-129, 2017
652017
On the Ledrappier-Young formula for self-affine measures
B Bárány
Math. Proc. Camb. Phil. Soc. 159 (3), 405-432, 2015
472015
Stationary measures for projective transformations: the Blackwell and Furstenberg measures
B Bárány, M Pollicott, K Simon
Journal of Statistical Physics 148, 393-421, 2012
442012
Domination, almost additivity, and thermodynamic formalism for planar matrix cocycles
B Bárány, A Käenmäki, ID Morris
Israel Journal of Mathematics 239, 173-214, 2020
322020
Self-similar and self-affine sets and measures
B Bárány, K Simon, B Solomyak
American Mathematical Society, 2023
282023
Slicing the Sierpi\'nski gasket
B Bárány, A Ferguson, K Simon
Nonlinearity 25 (6), 1753-1770, 2012
242012
Dimension maximizing measures for self-affine systems
B Bárány, M Rams
arXiv preprint arXiv:1507.02829, 2015
232015
On the Hausdorff measure of shrinking target sets on self‐conformal sets
D Allen, B Bárány
Mathematika 67 (4), 807-839, 2021
222021
Dimension of slices of Sierpinski-like carpets
B Bárány, M Rams
Journal of Fractal Geometry 1 (3), 273-294, 2014
222014
Super-exponential condensation without exact overlaps
B Bárány, A Käenmäki
Advances in Mathematics 379, 107549, 2021
192021
Dimension of self‐affine sets for fixed translation vectors
B Bárány, A Käenmäki, H Koivusalo
Journal of the London Mathematical Society 98 (1), 223-252, 2018
192018
Shrinking targets on Bedford-McMullen carpets
B Bárány, M Rams
arXiv preprint arXiv:1703.08564, 2017
192017
On the Hausdorff dimension of a family of self-similar sets with complicated overlaps
B Bárány
Fundamenta Mathematicae 206 (1), 49-59, 2009
162009
On the dimension of triangular self-affine sets
B Bárány, M Rams, K Simon
Ergodic Theory and Dynamical Systems 39 (7), 1751-1783, 2019
152019
On the dimension of self-affine sets and measures with overlaps
B Bárány, K Simon
Proceedings of the American Mathematical Society 144 (10), 4427-4440, 2016
152016
Pointwise regularity of parameterized affine zipper fractal curves
B Bárány, G Kiss, I Kolossváry
Nonlinearity 31 (5), 1705, 2018
142018
On iterated function systems with place-dependent probabilities
B Bárány
Proc. Amer. Math. Soc. 143, 419-432, 2015
132015
Typical absolute continuity for classes of dynamically defined measures
B Bárány, K Simon, B Solomyak, A Śpiewak
Advances in Mathematics 399, 108258, 2022
112022
Sistema negali atlikti operacijos. Bandykite vėliau dar kartą.
Straipsniai 1–20